It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 Showing 1 - 20 of 166 for accutane 4th month. (0.019 seconds)


... I am finishing up my 4th month. ... (0 replies)
Accutane pain!
Jun 8, 2013
... Ahh! I just got into my 4th month of accutane and I'm doing great! My skin is better than ever and my hair never gets oily! But the side effects have really taken a place in my day to day life. ... (2 replies)
... I did start to get really dry lips, so i recommend moisturiser for them, i only had 1 nose bleed in the whole 6 months. Once i finished my 6 month course i noticed i had a really really dry nose, which i had to go to my GP to get some cream, then this was fixed within a week or so... ... (5 replies)

... Since starting accutane I have not had my period. ... (0 replies)
Accutane
Oct 22, 2008
... My son has been taking accutane for over 3 months and his acne is still worse than when he started. We don't know what to do!! Should we stop or continue. ... (0 replies)
... but I still have sooo many cysts forming under my skin. My doctor says to be patient and that everyone responds differently to accutane so while some would be clear by now, others just take a little longer. ... (16 replies)
... Just do the Accutane. My Son just finished up his 4th month on Accutane and is looking real good right now... and you will too. ... (2 replies)
Accutane- sports
Jul 17, 2007
... but it freaked me out. it was until the 4th month that's when i see some good result. and i have to say it is the only meds that works for me. but right after i stay off, acne came back so i gotta stick to them. ... (3 replies)
... d side effect is possible doesnt mean its gonna happen, and the more you think about the side effects the more it will stress you out...im on the beginning of my 4th month of accutane now, and the only side effects ive had are chapped lips, really dry skin, and bloody snot... ... (4 replies)
... im on my 4th month, all my acne bumps are gone, i dont get any new blemishes, but all the red spots are still there (6 replies)
... I don't live in LA but let me tell you accutane is definitely worth it. At least it is becoming so for me. I'm going into my 4th month and seeing great results now. ... (3 replies)
... I use a saline nasal spray when my nose gets really dry. It didn't last long for me. I'm on my 4th month of accutane. ... (3 replies)
... I'm on my 4th month of Accutane. It does get rid of the acne on your face, you don't need a topical as well. If you have a good derm. that prescribes it, things can go well. ... (4 replies)
... Accutane is soposed to be a long term solution to acne. I also started breaking out really bad after I stopped birth control. I've had a tubal and I'm on my 4th month of accutane. It's working really well and I'm really happy with it. ... (2 replies)
... I actually go to the derm today to begin my 4th month! ... (18 replies)
... I had a bad initial breakout after the first few days of treatment , but now everything is starting to clear up. I'm starting my 4th month and I still get a few new blemishes although I'm definitely noticing improvements from before the treatment. ... (10 replies)
... Each time I go to the derm they're changing the dose. I'm starting my 4th month with blood draws 2X per month because of this. The last results came in on Thursday and they want me back again for another test saying that if they come back high again they'll pull me off. ... (1 replies)
... so you didn't see improvements until your 4th month? ... (27 replies)
... Hey lexla, I'm going into my 4th month on accutane and my skin was realli clear (except my chest area.. i still have a couple that just won't go away!!) But then school started and i've been stressing everyday as its my final year and have to do really well.. arghh!!.. Did you get more pimples when you were stressed etc?? I started getting like little red dots too but they... (27 replies)
... but some are still going away and are brownish. They started to go away mostly in my 4th month and have continued to diminish nicely. ... (27 replies)


Associated Tags: accutane, acne, advil, back pain, roaccutane

Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 04:31 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!